# SDR 2012FA0000149

- Difficulty date: March 10, 2012
- Submitted: March 10, 2012
- Operation: General aviation
- Filed by: Life Support Systems, LLC, repair station KQ1R279K
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: S512506300
- Part serial: 300215161660
- Condition: Damaged
- Location: Cabin
- Part time: 1,111 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST HAS SEVERE RUST ON HARDWARE AND RUST STAINS ON ATTACHMENT STRAPS.
